Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: H. W. Kuhn and A. W. Tucker
Title: contributions to the theory of games
Additional book information: (Annals of Mathematics Studies, no. 24.) Princeton University Press, 1950. 16+201 pp.

Review Information:

Reviewer: J. Wolfowitz
Journal: Bull. Amer. Math. Soc. 57 (1951), 495-497
DOI: http://dx.doi.org/10.1090/S0002-9904-1951-09550-6